# SDR SWAA2023040510046

- Difficulty date: February 24, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241ADF AT AT AFT GALLEY AREA 2023-142651<[01] TOOL USED CALIPER: 500-196-30 S/N:0000288 DUE DATE: 27-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9000B S/N: 16122983 DUE DATE: 24-JAN-24;[03] TOOL USED SCALE P/N: 1863T62 S/N: AE-40571 DUE DATE: 09 JUN 23;[04] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 16122983; DUE DATE: 24-JAN-24.;[05] TOOL USED: SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 20-JUL-23.;[06] REPAIRED FLOOR PANEL 241ADF AT AFT GALLEY AREA IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED RII.
